# SDR SWAA2021082634706

- Difficulty date: December 6, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER FIX PANEL BEHIND PYLON CENTER BRACKED CRACKED (MARKED) / REMOVED AND REPLACED CENTER BRACKET PER SRM 54-40-02 P/N 115A2156-7
